Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The nonexistence of maximum solutions of Volterra integral equations.


Authors: H. E. Gollwitzer and R. A. Hager
Journal: Proc. Amer. Math. Soc. 26 (1970), 301-304
MSC: Primary 45.13
DOI: https://doi.org/10.1090/S0002-9939-1970-0285871-5
MathSciNet review: 0285871
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It has been claimed for some time that the scalar Volterra integral equation of the second kind has a maximum solution under rather mild hypotheses. We present and discuss a counterexample to this claim.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.13

Retrieve articles in all journals with MSC: 45.13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0285871-5
Keywords: Volterra integral equation, second kind, maximum solution, nonexistence, counterexample
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society